# SDR HNAA2024040800313

- Difficulty date: March 12, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E027302 RH CROSSBEAM AT FRAME 23 IS CORRODED.  REMOVED AND REPLACED WITH SERVICEABLE RH CROSSBEAM AT FRAME 23 IAW EMB 145 SRM 51-40-02.
